# SDR EIA2000232

- Difficulty date: July 30, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BS 1940- BS 1960 STRINGER 50L TO STRINGER 50R BODY SKIN CORRODED.  REMOVED CORROSION, NDT INSPECTED AND FX SKIN REPAIRED PER SRM 53-30-03.  (M)
